MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020017
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging tubing from an everflo oxygen concentrator ignited after switching off the device.The tubing was installed with a cpap device.There was no report of patient harm or injury.The device has yet to be returned for evaluation.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported.Information alleging, tubing from an everflo oxygen concentrator ignited, after switching off the device.The tubing was installed with a cpap device.There was no report of patient harm or injury.The device has yet to be returned for evaluation.A follow up report will be submitted, when the manufacturer has completed the investigation.The gfe for reclaiming the device was sent to the philips customer service representative on site.And which, contacts the hospital directly.The complaint was received on february 28, 2023.And follow-up attempts to obtain the device were made on may 24, 2023 and may 26, 2023.During a gfe attempt to retrieve the device, the manufacturer received an email with the following information."the tube of the o2 concentrator ignited, after the device was switched off and the cpap device installed.While the caregiver was briefly absent.The patient was alone in the room at the time of the incident.Patient uninjured, according to staff, there were no ignition sources in the patient's environment.Patient would not have triggered the event according to his own statement".On june 5th, 2023, the manufacture learned, that the device was scrapped (discarded).By the hospital sometime at the end of april 2023, due to a misunderstanding answer from philips.The device is unusable and disposed of.Further testing is therefore, no longer possible.

Brand Name
EVERFLO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key16591670
Report Number2518422-2023-07452
Device Sequence Number12093831
Product Code CAW
UDI-Device Identifier00606959032651
UDI-Public00606959032651
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020017
Device Catalogue Number1020017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown